Hiroshima Mathematical Journal

The unbounded growth of solutions of parabolic equations with unbounded coefficients

Lu San Chen

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 1, Number 2 (1971), 155-159.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206137969

Digital Object Identifier
doi:10.32917/hmj/1206137969

Mathematical Reviews number (MathSciNet)
MR0312077

Zentralblatt MATH identifier
0267.35047

Subjects
Primary: 35K15: Initial value problems for second-order parabolic equations

Citation

Chen, Lu San. The unbounded growth of solutions of parabolic equations with unbounded coefficients. Hiroshima Math. J. 1 (1971), no. 2, 155--159. doi:10.32917/hmj/1206137969. https://projecteuclid.org/euclid.hmj/1206137969


Export citation

References

  • [1] P. Besala and P. Fife, The unbounded growth of solutions of linear parabolic differential equations, Ann. Scuola Norm. Sup. Pisa, 3, 20 (1966), 719-732.
  • [2] W. Bodanko, Sur le probleme de Gauchy et les problemes de Fourier pour les equations paraboliques dans un domaine non borne, Ann. Polon. Math., 18 (1966), 79-94.
  • [3] L. Nirenberg, A strong maximum principle for parabolic equations, comm. Pure Appl. Math., 6 (1953), 167-177.
  • [4] T. Kuroda, Asymptotic behavior of solutions of parabolic equations with unbounded coefficients, Nagoya Math. J., 37 (1970), 5-12.
  • [5] T. Kusano, On the growth of solutions of parabolic differential inequalities with unbounded coefficients, Funkc. Ekvac, 13 (1970), 45-50.
  • [6] Lu-San Chen, Remark on the asymptotic behavior of solutions of parabolic equations with unbounded coefficients, COLLECTED PAPERS DEDICATED TO PROFESSOR Y. W. CHEN ON THE OCCASION OF HIS 60TH BIRTHDAY, Mathematics Research Center, Academia Sinica, (1970), 65-70.